3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Diet Central > Packaged Meals and Clinics - Nutrisystem, Medifast, Jenny Craig, Etc > Ideal Protein Diet

Potassium-Calcium Pill Pain

Reply
 
Thread Tools
Old 03-11-2013, 10:47 PM   #1
Junior Member
 
Join Date: Mar 2013
Posts: 16

Height: 5'9"

Default Potassium-Calcium Pill Pain

So this is week 2 of my IP journey & the last few mornings I've been having the hot chocolate drink for breakfast. Shortly after finishing my drink the past few days I felt like I had the most intense stomach pain/heartburn...

Today I switched it up to see if it was the pill or the drink & I had the orange drink for breakfast. Nothing. I then took my pills. Horrific pain.

Needless to say, I will not be taking these pills anymore until I can see my coach on Friday. Has anyone else experienced something like this?
leahrb is offline   Reply With Quote
Old 03-11-2013, 10:50 PM   #2
IP Start date 12/18/12
 
BeccaGrim's Avatar
 
Join Date: Dec 2012
Location: Austin, TX
Posts: 171

S/C/G: 228.4/171/165

Height: 5 ft 10 inches

Default

Potassium can be rough. There was a particular multi vitamin I used to take years ago that made my stomach so upset. It turned out to be the Potassium. Its important to take but not everyone can handle it the same way. Its the one that gives me the most trouble too but it doesn't sound like as much of a problem as you're having. As your coach and then let me know. LOL. Maybe there's another one we can take.
__________________
url=http://www.3fatchicks.com/] [/url]
BeccaGrim is offline   Reply With Quote
Old 03-11-2013, 11:01 PM   #3
Started IP: Nov. 2, 2012
 
Tziri's Avatar
 
Join Date: Dec 2012
Location: Washington
Posts: 344

S/C/G: 326/Ticker/175

Height: 5'8''

Default

I would get severely nauseated every time I took the potassium supplement. My doctor had my potassium levels checked and then took me off the pill and had them checked again a month and a half later. Everything was fine so luckily I got to stay off the potassium pill. I would suggest talking to coach and your doctor about it.

Edit:I even tried taking the potassium supplement at all different times during the day after meals etc.. Nothing helped.
__________________


Ideal Protein (25 weeks): -75 lbs...
Progress pics: http://www.3fatchicks.com/forum/100-...s-pics-26.html

Last edited by Tziri : 03-11-2013 at 11:02 PM.
Tziri is offline   Reply With Quote
Old 03-11-2013, 11:02 PM   #4
PCOS. Started IP 3/8/13
 
Join Date: Feb 2013
Location: IL
Posts: 123

S/C/G: 285/247.1/165

Height: 5'7"

Default

I take my potassium with my lunch. For me, having a fuller meal (IP+veg) helps avoid problems (I've never had sharp pains, I get nauseated.)
rubygirl05 is offline   Reply With Quote
Old 03-11-2013, 11:07 PM   #5
IP Start 01/25/13
 
M35A2's Avatar
 
Join Date: Jan 2013
Location: Spring Branch, TX
Posts: 552

S/C/G: 223/167/170

Height: 5'10"

Default

They've reformulated the pill to a much lower dose. My clinic said they were told to let people just finish out the bottles they have and then switch them to the new pills then. DW has a horrible time with them so I took a pill splitter and broke them up in to 4 pieces that she takes throughout the day and it's much easier on her.
__________________
Started P1: 01/25/13
Started P3: 07/07/13
Maintenance 07/21/13

M35A2 is offline   Reply With Quote
Old 03-12-2013, 01:00 AM   #6
Senior Member
 
Momto2cs's Avatar
 
Join Date: Feb 2011
Posts: 1,729

S/C/G: 177/145/145

Height: 5'8"

Default

The potassium does exactly that to me. Brutal pain.
I stopped taking it.
__________________
Maintaining since April 2011.
Momto2cs is offline   Reply With Quote
Old 03-12-2013, 01:24 AM   #7
IP- a journey; not a race
 
JenRem's Avatar
 
Join Date: Oct 2012
Location: NW - Washington
Posts: 377

S/C/G: 245/188/168

Height: 5'4" 41yo

Default

I get the severe heartburn - feel it higher esophagus area. I've tried my DH's Prilosec and it doesn't always help. I've also tried the Tums Sugar-Free version and it helps a little, but not as much as I was hoping it would.

What I found works best for me............... I drink a RTD chocolate for breakfast and so I drink half of it, then take the tablet and drink the other half. Taking the tablet before or after the choc drink, I will sometimes still get the heartburn.

It's frustrating! Jen
__________________
JenRem is offline   Reply With Quote
Old 03-12-2013, 11:28 PM   #8
Junior Member
 
Join Date: Mar 2013
Posts: 16

Height: 5'9"

Default

Phewf... I'm really happy it's not just me! I have decided to stop taking the pills until I see my coach on Friday. I'll let you know what she says!!
leahrb is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off

Similar Threads
Thread Thread Starter Forum Replies Last Post
IP Weekend Chat - 4-6 March 2011 EatAnts Ideal Protein Diet 251 03-07-2011 07:07 AM
IP Weekend Chat - 27 & 28 Nov. 2010 EatAnts Ideal Protein Diet 78 11-29-2010 03:23 AM
Ip Chat Week May 17 - 23 showgirlaz Ideal Protein Diet 513 05-23-2010 06:14 AM


All times are GMT -4. The time now is 04:43 PM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2